Untitled Document

JAYPEE UNIVERSITY OF INFORMATION TECHNOLOGY

Established under H.P. Legislative Assembly Act No. 14 of 2002
and Approved by UGC under section 2(f)

Untitled Document
Mathematics


Faculty

Prof. Dr. Karanjeet Singh
Professor and Head

Office: (91)01792-239291
Email: Karanjeet.singh@juit.ac.in, karan_jeet@yahoo.com

For More Information Click here

Biography

Professor (2009-to present), Associate Professor (2005-2009), Assistant Professor (2002-2005). Dr. K Singh received his M.Sc. and PhD degrees both in Mathematics from IIT Delhi in year 1994 and 2000 respectively. He joined JIIT Noida in 2002 as Assistant Professor and later on, in 2004, he moved to JUIT Waknaghat where he is currently serving as Professor of Mathematics. Prior to joining JIIT Noida he was with Guru Jambheshwar University of Science and Technology, Hisar (Haryana) India, where he was Lecturer of Mathematics since 1998


Publication(s):
2014 (1)2013 (1)2012 (4)2011 (3)2009 (1)2006 (2)
2005 (2)All

Journal(s) :
  1. Manoj Guar, Karanjeet Singh (2014). On group invariant solutions of fractional order Burgers Poisson equation. Applied Mathematics and Computation, 244 (1 October 2014), 870-877. Google Citation
  2. Kumar S., Karanjeet Singh, Gupta R.K. (2013). Dynamics of internal waves in a stratified ocean modeled by the extended Gardner equation with time-dependent coefficients. Ocean Engineering, 70 (), 81-87. Google Citation
  3. SACHIN KUMAR, Karanjeet Singh, R K GUPTA (2012). Coupled Higgs field equation and Hamiltonian amplitude equation: Lie classical approach and (G′/G)-expansion method. Pramana - Journal of Physics, 79 (1), 41-60. Google Citation
  4. Sachin Kumar, Karanjeet Singh, R. K. Gupta (2012). Coupled Higgs field equation and Hamiltonian amplitude equation: Lie classical approach and (G G)-expansion method. Pramana - Journal of Physics, 79 (1), 41-60. Google Citation
  5. Sachin Kumar, Karanjeet Singh, R. K. Gupta (2012). Painleve Analysis, Lie Symmetries and Exact Solutions for (2+1) dimensional Variable Coefficient Broer-Kaup Equations. Communications in Nonlinear Science and Numerical Simulation, 17 (4), 1529-1541. Google Citation
  6. Kumar S., Karanjeet Singh, Gupta R.K. (2012). Painlevé analysis, Lie symmetries and exact solutions for (2+1)-dimensional variable coefficients Broer-Kaup equations. Communications in Nonlinear Science and Numerical Simulation, 17 (4), 1529-1541. Google Citation
  7. Karanjeet Singh, R. K. Gupta, Sachin Kumar (2011). Exact Solutions of b-family Equation: Classical Lie Approach and Direct Method. International Journal of Nonlinear Science, 11 (1), 59-67
  8. Gupta R.K., Karanjeet Singh (2011). Symmetry analysis and some exact solutions of cylindrically symmetric null fields in general relativity. Communications in Nonlinear Science and Numerical Simulation, 16 (11), 4189-4196. Google Citation
  9. Karanjeet Singh, Gupta R.K., Kumar S. (2011). Benjamin-Bona-Mahony (BBM) equation with variable coefficients: Similarity reductions and Painlevé analysis. Applied Mathematics and Computation, 217 (16), 7021-7027. Google Citation
  10. R.K.Gupta, Karanjeet Singh (2009). Modified Boussinesq System with Variable Coefficients: Classical Lie Approach and Exact Solutions. Journal of Partial Differential Equations, 22 (2), 97-110
  11. Karanjeet Singh, Gupta R.K. (2006). Exact Solutions of a Variant Boussinesq System. International Journal of Engineering Science, 44 (18-19), 1256-1268. Google Citation
  12. Karanjeet Singh, Gupta R.K. (2006). Lie symmetries and exact solutions of a new generalized Hirota-Satsuma coupled KdV system with variable coefficients. International Journal of Engineering Science, 44 (41732), 241-255. Google Citation
  13. Karanjeet Singh, Rajesh Kumar Gupta (2005). On symmetries and Invariant Solutions of a Coupled KdV System with Variable Coefficients. International Journal of Mathematics and Mathematical Science, 2005 (23), 3711-3725
  14. Karanjeet Singh, Bhutani O.P. (2005). On certain exact solutions of a generalized KdV-Burger type equation via symmetry approach-II. International Journal of Engineering Science, 43 (17-18), 1363-1376. Google Citation

Untitled Document